What happens when you snort Mirtazapine?
it goes up without burning and obviously you dont die or i wouldnt be able to write this message although i wouldnt recommend doing a bunch just word of the wise
Although I'm unsure of exactly what happens in the brain when stopping mirtazapine, I do know it must be discontinued very gradually and under close doctor supervision, as physical dependence will develop over time; this is especially important for patients who have used the drug at high doses and/or for long periods of time. Suddenly stopping mirtazapine may cause severe depression, insomnia, anxiety, panic attacks, (all dysphoric states) loss of appetite, worsening of allergies and…
here's the laydown, if you snort/smoke a pill...you get higher..but it goes away quicker...if you pop it youl get not as high, but it lasts longer. however soma is a benzo which you should never snort because of all the waxes in it..and it just tastes hella foul... and it wont getu any higher but itll go away quicker...that happens with all benzos aka downers/muscle relaxers.